# SDR CA101018002

- Difficulty date: October 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ACCIDENT, THE ACFT APPARENTLY LOST POWER AND THE PILOT FORCED LANDED IN SMALL TREES.  THERE WERE NO INJURIES.  THE ACFT IS SUBSTANTIALLY DAMAGED.  OFFER OF ASSISTANCE TO THE RUSSIAN AUTHORITIES IS BEING MADE.  UPDATE NR 1: THE RUSSIAN AIR ACCIDENT AVIATION COMMISSION HAS REQUESTED ENG MFG ON SITE ASSISTANCE.  A LOCAL ENG MFG FIELD REP IS BEING DISPATCHED TO ACCIDENT SITE TO SUPPORT PRELIMINARY INVESTIGATION.  ENGINE SN ADDED AND CREW INFORMATION CORRECTED. UPDATE NR 2:  WRECKAGE WAS RECOVERED AND TRANSPORTED TO A LOCAL FACILITY. PRELIMINARY INVESTIGATION REVEALED INDICATIONS OF A POSSIBLE PNEUMATIC AIR LEAK IN THE ENGINE CONTROL SYS.  ENGINE WILL BE SHIPPED TO MFG FOR DETAILED EXAMINATION.
